A Note on Eulerian Polynomials
D. S. Kim,
T. Kim,
W. J. Kim and
D. V. Dolgy
Abstract and Applied Analysis, 2012, vol. 2012, 1-10
Abstract:
We study Genocchi, Euler, and tangent numbers. From those numbers we derive some identities on Eulerian polynomials in connection with Genocchi and tangent numbers.
Date: 2012
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/269640.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/269640.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:269640
DOI: 10.1155/2012/269640
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().